# SDR AALA2020091439007

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 5 hours, 3 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 171523
- Condition: Warning Message
- Location: Emergency Lights
- Part time: 5 hours, 3 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE-EMERGENCY LIGHTS INOPERABLE, SEATS 1, 2, 5, 9, 10, 14, 15, "UNIT FAULT" INDICATION.  REPLACED L1 EPSU 10WL, PER AMM 33-51-38, OPERATIONAL CHECK GOOD.
